well I dont even know where to start I am a 30yr old woman that when I was 16 they found out that my prolactin levels were in the 90's and one point they hit above 100. And I have always taken bromocriptine and I seen a dr last yr that tested me and my levels was 97 he changed my meds and put me on cabergogeline. I ahve thrown upfor years even when on the medicine well I recently went to my family dr and he checked all my levels because I haven't felt well and I also hadn't taken my prolactin medicine in a few weeks because when I did it made me very ill. With that my Dr. did the blood work and my levels came back low for the first time they were .-73 they are way to low. A few months Prior to going to get the blood drawn I noticed that I started to get some headaches that came and gone I would feel great one moment and then all of a sudden I got this majior migraine and all of a sudden not feel good. And periodically I would break out and it got worse and worse I get lumps like bug bites and what looks like a rash. Now I did talk to my nurse at my dr's office and she said that my dr said that its from where my levels are so messed up and I also found out that my electolytes are High but not sure of those levels. If someone can help me please let me know thankyou..
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.